# SDR GUUA06160601

- Difficulty date: June 16, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120236
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Apu Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT: 9254 ELH/FLL DURING FLIGHT THE APU FIRE EXTINGUISHER LIGHT ILLUMINATED.  TROUBLESHOT APU FIRE EXTINGUISHER SYSTEM, UNABLE TO DUPLICATE PROBLEM.
